# SDR SWAA2021061882962

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 13,536 hours, 30,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS AT OVERHEAD BINS 15BC 19 ABC 23ABC AND SIDEWALL LIGHT AFT OF OVERWING EMERGENCY EXIT DOOR ARE INOP / REPLACED EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06 OPS CHECK GOOD
